Hello all im new to the site, I just found it today. so I have a question: My mom has been expeirencing all the symptoms below( tremors and weight loss is the worst) She has been to the doctor alot about it, she has not had a diagnosis yet besides anxiety and maybe depression. Shes on 3 different kinds of meds: Cladipin- 1mg- 3x a day for anxiety and to help with tremors, Primadon- 50mg-3x a day for tremors, and Zoloft- 50mg- 1x a day for anxiety and depression( was just put on Zoloft today) SORRY BOUT THE SPELLING. Shes been on Claudipin and Primadon for about 6 months and was told she would probely be on them for the rest of her life, She went to the doc today and he wants her to get an MRI but she doesn't have the money upfront, so shes going to the ER monday to get an CTI on her head. Shes 34 years old, smokes, weighs 124lbs. If anyone knows anything about whats going on and what it is will you please let me know, shes really worried about it and so am I. Also just to throw this in Alzhiemers runs in our family.
fatigue, tired all the time
loss of libido:confused::confused:
shortness of breath
fast heart rate
joint pain, muscle pain
twitching of face or other muscles
ringing in ears
tremors really bad in head and hands
difficulty thinking; gets really fustrated
difficulty in speech
mood swings, irrability, and depression
tired all the time, might sleep to hard when asleep because of meds.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?